CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces  
Global well-posedness for the generalized 2D Ginzburg-Landau equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 1, 页码: 260-276
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Generalized 2D Ginzburg-Landau equation  Local well-posedness  Global well-posedness  [k  Z]-multiplier method  
Well-posedness and inviscid limit behavior of solution for the generalized 1D Ginzburg-Landau equation 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2009, 卷号: 92, 期号: 1, 页码: 18-51
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Generalized 1D Ginzburg-Landau equation  Derivative nonlinear Schrodinger equation  Well-posedness  Inviscid limit behavior  
Well-posedness for the fifth-order shallow water equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2448-2467
Authors:  Jia, Yueling;  Huo, Zhaohui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fifth-order shallow water equations  Fourier restriction norm  Bilinear estimates  Trilinear estimates  Local well-posedness  
Low regularity solution for a nonlocal perturbation of KdV equation 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2008, 卷号: 59, 期号: 4, 页码: 634-646
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The Fourier restriction norm  nonlocal perturbation of KdV equation  low regularity solution  
A refined well-posedness for the fourth-order Nonlinear schrodinger equation related to the vortex filament 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 32, 期号: 10-12, 页码: 1493-1510
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
local well-posedness  the Fourier restriction norm  the fourth-order schrodinger equation